Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 119, Number 3
Publication Date: 15 September 2003
Bloch-Kato conjecture and main conjecture of Iwasawa theory for Dirichlet characters
Annette Huber and Guido Kings; 393-464
Invariant distributions and time averages for horocycle flows
Livio Flaminio and Giovanni Forni; 465-526